# SDR ESMR2012090401

- Difficulty date: August 24, 2012
- Submitted: September 5, 2012
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N401SM
- Make and model: Pilats PC1245
- Aircraft serial: 255
- Aircraft time: 4,616 hours, 4,001 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,565 hours, 3,943 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER APPEARED TO BE NORMAL ON TAKEOFF AND THE INITIAL CLIMBOUT.  CLIMBING THROUGH ABOUT 16,500 FT,  OBSERVED THAT POWER CONTROL LEVER WAS UP AGAINST FORWARD STOP AND WERE BELOW BOTH MAXIMUM ITT AND TORQUE LIMITS.  ALL OTHER PARAMETERS SEEMED NORMAL,  ELECTED TO CONTINUE CLIMB TO 24,000 FT.
